Hello There, Guest!

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Diane 35 contraceptive pill
#1
Hello??

I am thinking going on Diane 35 contraceptive pill any recommendations if I should or not and does it help with breast growth 
 Reply
#2
Way back, my doc. prescribed Diane and after just several days I broke out in hives and became extremely depressed. This is not to scare you, because everybody is different. Do your blood tests, speak to your doctor and do lots of research.  My friend has been taking it for years and she said her breasts are bigger because of it.
 Reply
#3
Hey thanks Hun my doc wants me to go on it but I still not sure cause of the side effects does your friend get any side effects
 Reply
#4
You're welcome Loveandlight (lovely username!  Smile

My friend says she does get headaches sometimes and water retention. Her breasts are really big by the way! It really depends on your body. She's been taking it for ages but me, I couldn't handle it even for 4 days...personally, I don't like strong pills and messing around with hormones.  Make sure you do blood tests to see if this pill is ok for you and if you feel unsure, talk to your doctor. Maybe you could take something lighter or find an alternative...
 Reply

 


Users browsing this thread: 1 Guest(s)